# SDR WS9R031108001

- Difficulty date: March 11, 2008
- Submitted: March 20, 2008
- Operation: General aviation
- Aircraft: 001
- Make and model: Cessna 180C
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE CYLINDER AS IT WAS RECEIVED FROM THE MFG, REVEALED CRACKED FINS NEAR THE FUEL INJECTOR NOZZLE.
